MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL, INC. COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number IBI-89003
Medical Device Problem Code Intermittent Energy Output (4025)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During an ep procedure as ablation started and the tubing set was purged, the pump indicated a short circuit as it was turning on and off.When the pump was on it displayed a display alarm.Different positions were tried with no success.The procedure was cancelled.
 
Additional Manufacturer Narrative
One cool point¿ irrigation pump was received for evaluation.Visual inspection revealed the pump door was fractured and could not be fully opened.Additionally, a tubing set could not be installed in the pump.Therefore, testing was discontinued.The device met specifications prior to release from abbott manufacturing facilities as supported by the receiving inspection record.The cause of the fractured pump door is consistent with damage during handling.The cause of the reported short circuit /communication issue and subsequent cancellation remain unknown.The cause of the fractured pump door is consistent with damage during handling.

Brand Name
COOL POINT¿ IRRIGATION PUMP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
MDR Report Key8823745
Report Number2030404-2019-00063
Device Sequence Number2839251
Product Code OAD
UDI-Device Identifier05415067008985
UDI-Public05415067008985
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P060019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBI-89003
Device Catalogue NumberIBI-89003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient Weight105